# SDR QMLA010208001

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N138HH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7060
- Engine: Lyc LTS101*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, MED CREW SAID THEY COULD DETECT A FUEL TYPE ODOR THAT WAS FAIRLY STRONG.  THE PILOT ABORTED THE FLIGHT AND LANDED AT DEPARTURE.  AIRCRAFT WAS SHUTDOWN.  THE PILOT CHECKED ENGINE COMPARTMENTS FOR FUEL AND CHECKED UNDER DRAIN LINES FOR FUEL.  NONE WAS FOUND AND NO ODOR OF FUEL WAS DETECTED IN THE AIRCRAFT.  AIRCRAFT WAS REFUELED AND THE MISSION WAS COMPLETED WITHOUT FURTHER INCIDENT.  MAINTENANCE ALSO CHECKED AIRCRAFT FOR CAUSE OF ODOR, AND FOUND NONE, BELIEVED THAT IT WAS THE LAST FUELING OF AIRCRAFT.
